# SDR SWAA2024011629528

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE WEB FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 AND LBL 14 AT PASSENGER CABIN 2023-751622<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N:B21140355; DUE DATE:14/JUL/24;[02] REPLCED ANGLE WEB FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 AND LBL 14 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 REV:- SEE INDIVIDUAL SINGOFFS.;[03] CORRECTED STEP 2  REPLACED ANGLE WEB FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 AND LBL 14 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 REV:- SEE INDIVIDUAL SINGOFFS;[04] REPLACED ANGLE WEB FLOOR STRUCTURE BETWEEN BS 380 TO BS 400 AND LBL 14 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A5400 REV:- SEE INDIVIDUAL SINGOFFS
